BibTeX record journals/amc/HorvathST17

download as .bib file

@article{DBLP:journals/amc/HorvathST17,
  author    = {Zolt{\'{a}}n Horv{\'{a}}th and
               Yunfei Song and
               Tam{\'{a}}s Terlaky},
  title     = {A novel unified approach to invariance conditions for a linear dynamical
               system},
  journal   = {Appl. Math. Comput.},
  volume    = {298},
  pages     = {351--367},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.amc.2016.10.007},
  doi       = {10.1016/j.amc.2016.10.007},
  timestamp = {Fri, 21 Feb 2020 21:23:50 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/HorvathST17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics